×

Found 21,705 Documents (Results 1–100)

100
MathJax

On the representation of Sobolev systems orthogonal with respect to the inner product with one discrete point. (English. Russian original) Zbl 07518145

Math. Notes 111, No. 4, 579-586 (2022); translation from Mat. Zametki 111, No. 4, 561-570 (2022).
MSC:  42C05 33C45
PDF BibTeX XML Cite
Full Text: DOI

A variant of the Fourier series in a spherical domain and its application to modeling the evaporation of a water droplet. (English. Russian original) Zbl 07517587

Differ. Equ. 58, No. 2, 207-226 (2022); translation from Differ. Uravn. 58, No. 2, 204-222 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Derivations and identities for Chebyshev polynomials. (English. Ukrainian original) Zbl 07491004

Ukr. Math. J. 73, No. 8, 1175-1188 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1011-1022 (2021).
MSC:  11B83 05A19 33C45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software